# SDR USAA2013072900032

- Difficulty date: July 9, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 41,989 hours, 15,331 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53110406200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK, AN ELONGATED HOLE ON FLOORBEAM SPLICE AT FR24, Y254.   REPLACED FLOORBEAM IAW SRM 51-72-11 & DWG D53115054.
